# SDR AWXA0001910

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 196N3730
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AIRCRAFT SKIN AFT OF L-4 DOOR STA 1720 BETWEEN STRINGERS 13L & 14L.  CUT OUT DAMAGE 1.5 X 2.2 AREA OF SKIN, FABBED AND INSTALLED INTERNAL DOUBLER PER 53-00-01, NDT NO CRACKS NOTED PER NTM 51-00-19.
